A view on Bhattacharyya bounds for inverse Gaussian distributions
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Hidekazu Tanaka & Masafumi Akahira, 2003. "On a family of distributions attaining the Bhattacharyya bound," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 55(2), pages 309-317, June.
More about this item
KeywordsBhattacharyya matrix; Bhattacharyya bound; Inverse Gaussian distribution; Failure rate; Coefficient variation; Mode; Moment generating function; Natural exponential family;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:72:y:2010:i:2:p:151-161. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .